# SDR AALA2019011039017

- Difficulty date: January 2, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN THE FORWARD GALLEY AREA.  DIVERTED. INFLIGHT SHUTOFF OF THE GALLEY AND CABIN POWER SEEMED TO HELP.  THE AIRCRAFT WAS GROUNDED. FOUND THE CHILLER IN FORWARD GALLEY TO BE THE SOURCE OF THE SMOKE.  REPLACED THE CHILLER IAW AMM 25-34-51. OPS CHECKED GOOD.
